|SIDE EFFECTS FROM PEGINTRON AND RIBAVIRIN
May 21, 2004
STARTED ON PEG INTRON 150MGS AND RIBAVIRIN 3 1/2 WEEKS AGO. HAVE BEEN VERY ITCHY, ARM, HANDS,ELBOWS, LEGS AND BUTTOCKS. HAD LABS DONE AND MY FOLLOW UP IS ON 3/10. READ THE SIDE EFFECTS HAVE HAD PLENTY OF THEM.
I KNOW THAT YOU HAVE TO ENDURE THESE PROBLEMS IN ORDER TO GET RESULTS. HAVE HAD MY SHARE WITH MEDS IN THE PAST. USUALLY THIS TO SHALL PASS.
SHOULD I BE WORRIED OR SHOULD I JUST KEEP SCRATCHING? PLEASE REPLY.
FRANKIE IN FLORIDA
Response from Dr. McGovern
Sometimes patients can experience itchiness from very dry skin. I would apply a good body lotion like Eucerin for example to see if that helps you at all. You could also ask your doctor if you could try some antihistamines to help you sleep at night.
Keep an alert eye out for any rash. If you see a rash per se, I would call your doctor to discuss further. Dr. McGovern
Neutropenia and Hep C?
MONITORING OF LIVER ENZYMES
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Can You Get Rid Of Gunnera The Std?
- Can You Get Std If You And Your Partner Are Virgin And Have Oral Sex?
- Do Pap Smears Test For Gonorrhea?
- Home Remedies For Vaginal Thrush
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.